# SDR SWAA2024083014849

- Difficulty date: July 20, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA; CORROSION ON FLOOR BEAM BS 986.5 LBL 35 TO 45.<[01] REMOVED AND REPAIRED BS986 L/H FLOOR BEAM UPPER CHORD RBL 36 TO RBL 48 I.A.W SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4;[02] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.;[03] VERIFIED CORRECTIVE ACTION TAKEN AND TASK CARD COMPLETED.
